Mátyás Barczy
Mátyás Barczy
MTA-SZTE Analysis and Stochastics Research Group, University of Szeged, Bolyai Institute
Verified email at math.u-szeged.hu - Homepage
Title
Cited by
Cited by
Year
Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes
M Barczy, G Pap
Journal of Statistical Planning and Inference 140 (6), 1576-1593, 2010
452010
Stochastic differential equation with jumps for multi-type continuous state and continuous time branching processes with immigration
M Barczy, Z Li, G Pap
ALEA. Latin American Journal of Probability and Mathematical Statistics 12 …, 2015
412015
Asymptotic behavior of unstable INAR (p) processes
M Barczy, M Ispány, G Pap
Stochastic Processes and their Applications 121 (3), 583-608, 2011
412011
Yamada-Watanabe results for stochastic differential equations with jumps
M Barczy, Z Li, G Pap
International Journal of Stochastic Analysis 2015 (Article ID 460472), 23 pages, 2015
332015
Karhunen-Ločve expansions of α-Wiener bridges
M Barczy, E Iglói
Central European Journal of Mathematics 9 (1), 65-84, 2011
332011
Stationarity and ergodicity for an affine two factor model
M Barczy, L Doering, Z Li, G Pap
Advances in Applied Probability 46 (3), 878-898, 2014
282014
Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions
M Barczy, G Pap
Journal of mathematical analysis and applications 380 (2), 405-424, 2011
242011
On parameter estimation for critical affine processes
M Barczy, L Döring, Z Li, G Pap
Electronic Journal of Statistics 7, 647-696, 2013
222013
Additive outliers in INAR (1) models
M Barczy, M Ispány, G Pap, M Scotto, ME Silva
Statistical Papers 53 (4), 935-949, 2012
222012
α-Wiener bridges: singularity of induced measures and sample path properties
M Barczy, G Pap
Stochastic Analysis and Applications 28 (3), 447-466, 2010
212010
Asymptotic properties of maximum likelihood estimators for Heston models based on continuous time observations
M Barczy, G Pap
Statistics 50 (2), 389-417., 2016
202016
Portmanteau theorem for unbounded measures
M Barczy, G Pap
Statistics & probability letters 76 (17), 1831-1835, 2006
202006
Innovational outliers in INAR (1) models
M Barczy, M Ispány, G Pap, M Scotto, M Eduarda Silva
Communications in Statistics—Theory and Methods 39 (18), 3343-3362, 2010
162010
Linear maps on the space of all bounded observables preserving maximal deviation
L Molnár, M Barczy
Journal of Functional Analysis 205 (2), 380-400, 2003
162003
Asymptotic properties of maximum likelihood estimator for the growth rate for a jump-type CIR process based on continuous time observations
M Barczy, MB Alaya, A Kebaier, G Pap
Stochastic Processes and their Applications 128 (4), 1135-1164, 2018
152018
Moment Formulas for Multitype Continuous State and Continuous Time Branching Process with Immigration
M Barczy, Z Li, G Pap
Journal of Theoretical Probability, 2015
152015
Asymptotic behavior of critical, irreducible multi-type continuous state and continuous time branching processes with immigration
M Barczy, G Pap
Stochastics and Dynamics 16 (04), 1650008, 2016
142016
Asymptotic Behavior of Conditional Least Squares Estimators for Unstable Integer‐valued Autoregressive Models of Order 2
M Barczy, M Ispány, G Pap
Scandinavian Journal of Statistics 41 (4), 866-892, 2014
142014
Representations of multidimensional linear process bridges
M Barczy, P Kern
Random Operators and Stochastic Equations 21 (2), 159-189, 2013
132013
Asymptotic behavior of maximum likelihood estimators for a jump-type Heston model
M Barczy, MB Alaya, A Kebaier, G Pap
Journal of Statistical Planning and Inference 198, 139-164, 2019
122019
The system can't perform the operation now. Try again later.
Articles 1–20